Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
192 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Reason for headache, tiredness and dizziness?

Hai Doctor, plz kindly help me. Im 23 yr old girl. My prblm is im not gaining weight n becoming thin. Im bit thin because of my heridity bt still i was bit more fair n fit before. N my body was strong. Bt nw i feelz so tired n feelz i lost my power n nw i feelz im not strong. N bit headache is there. I cant strain now. As a medical students i searchd lot of things asked my professors consulted clinical practitioner n i dnt hav any idea wat my problm is. All i can knw that not strong enough and not looking fair n head ach n cnt strain lik as i used to. I feelz so embaressed bcz i became thin again.... please i beg u please sombody help me. Im jus going to meet my fiance wen i go bak home. I dnt want to fail his expectations please.... sombody help me
Wed, 27 Jan 2016
Report Abuse
  User's Response
Hello!

Welcome on HCM!

I carefully read your question and understand your concern.

I would like to know if you eat enough? Do you feel depressed? Do you vomit?

Here are some tips which could help you increase your weight:

-eat small hypercaloric meals during the day, containing fat and sugar
-drink juiced during the day ( they contain sugar, which helps you increase your weight)
-there are also specific physical activities, which can help increase your weight (muscles).

If all these tips are not helpful, I would recommend starting an antidepressant, which could help you gain weight.

Hope you will find this answer helpful!
Greetings!
Dr. Aida
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I m worrying about this headache that I have had since Friday at about midnight night after taking MDMA. It won t go and is making me very...